Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Body ache, fever, took advil and tylenol nothing happened, cough phlegm with blood. Is it flu?

On Saturday I my body just started aching, by Sunday it was worse and I began running fever. I had no apetite, no matter how much advil and tylenol I took within a couple of hours my fever would return. I figured I just had the flu and would wait it out. Well it is Thursday, I'm still fighting a fever, have a horrible cough that produces phlem with blood. On two occasions I have gotten the chills so bad my teeth began to chatter, at one point my lower extremities where freezing but my face felt like it was on fire. I'm starting to think it wasn't the flu
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,   ,  
Lab Tests
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
If I were your treating doctor for this case of high grade fever I would come up with these possibilities , these includes.
1 Pneumonitis as this is the most common cause of high grade fever , cough , blood , phlegm with chills and freezing cold feet .Diagnosis can be confirmed by X RAY chest pa view with clinical as well physical examination by a physician.
2 This high grade fever may be due to malaria with Upper respiratory infection . Diagnosis can be confirmed by blood film slide as well card test for malaria . Consult a physician and get his opinion .
3 As ibuprofen (advil)+ paracetamol is not able to control fever so get in blood for typhoid fever ( Widal test) as fever present with chills .
In my opinion first of all consult a physician and get his opinion.
Good luck. Dr. HET
Answered: Mon, 14 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor